# SDR CA030703009

- Difficulty date: June 24, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 7,631 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 1019100383
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NACELLE BULKHEAD CRACKED FROM LOWER RT BOLT HOLE TO EDGE OF BULKHEAD. NEW BULKHEAD INSTALLED ON BOTH NACELLES. PROBLEM ATTRIBUTED TO AIRCRAFT AGE AND NUMBER OFCYCLES.
